# SDR AALA202512031389

- Difficulty date: September 25, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D5227902620200
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN EMERGENCY EXIT DOOR 833 RIGHT HAND LOAD TRANSMITTING PROFILE SEGMENT. REPLACED SEGMENT PER EO 5210Y228-001.
